×

zbMATH — the first resource for mathematics

On the Selberg trace formula in the case of compact quotient. (English) Zbl 0351.22008

MSC:
22E40 Discrete subgroups of Lie groups
43A85 Harmonic analysis on homogeneous spaces
11F27 Theta series; Weil representation; theta correspondences
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] James Arthur, The trace formula for reductive groups, Conference on automorphic theory (Dijon, 1981) Publ. Math. Univ. Paris VII, vol. 15, Univ. Paris VII, Paris, 1983, pp. 1 – 41. · doi:10.1007/978-1-4684-6730-7_1 · doi.org
[2] Armand Borel, Introduction to automorphic forms, Algebraic Groups and Discontinuous Subgroups (Proc. Sympos. Pure Math., Boulder, Colo., 1965) Amer. Math. Soc., Providence, R.I., 1966, pp. 199 – 210. · Zbl 0191.09601
[3] Armand Borel, Introduction aux groupes arithmétiques, Publications de l’Institut de Mathématique de l’Université de Strasbourg, XV. Actualités Scientifiques et Industrielles, No. 1341, Hermann, Paris, 1969 (French). · Zbl 0186.33202
[4] Michel Duflo and Jean-Pierre Labesse, Sur la formule des traces de Selberg, Ann. Sci. École Norm. Sup. (4) 4 (1971), 193 – 284. · Zbl 0277.12011
[5] N. Dunford and J. Schwartz, Linear operators. Vol. 3, Interscience, New York, 1972. · Zbl 0128.34803
[6] R. Gangolli, Asymptotic behavior of spectra of compact quotients of certain symmetric spaces, Acta Math. 121 (1968), 151 – 192. · Zbl 0169.46004 · doi:10.1007/BF02391912 · doi.org
[7] R. Gangolli, On the Plancherel formula and the Paley-Wiener theorem for spherical functions on semisimple Lie groups, Ann. of Math. (2) 93 (1971), 150 – 165. · Zbl 0232.43007 · doi:10.2307/1970758 · doi.org
[8] I. M. Gel\(^{\prime}\)fand, Automorphic functions and the theory of representations, Proc. Internat. Congr. Mathematicians (Stockholm, 1962) Inst. Mittag-Leffler, Djursholm, 1963, pp. 74 – 85.
[9] Теория представлений и автоморфные функции, Генерализед фунцтионс, Но. 6, Издат. ”Наука”, Мосцощ, 1966 (Руссиан).
[10] Harish-Chandra, Representations of semisimple Lie groups. VI. Integrable and square-integrable representations, Amer. J. Math. 78 (1956), 564 – 628. · Zbl 0072.01702 · doi:10.2307/2372674 · doi.org
[11] Harish-Chandra, Spherical functions on a semi-simple Lie group. I, II, Amer. J. Math. 80 (1958), 241-310, 553-613. MR 20 #925; 21 #92. · Zbl 0093.12801
[12] Harish-Chandra, Automorphic forms on semi-simple Lie groups, Lecture Notes in Math., no. 62, Springer-Verlag, New York and Berlin, 1968. MR 38 #1216. · Zbl 0186.04702
[13] Harish-Chandra, Discrete series for semisimple Lie groups. II. Explicit determination of the characters, Acta Math. 116 (1966), 1 – 111. · Zbl 0199.20102 · doi:10.1007/BF02392813 · doi.org
[14] Harish-Chandra, On the theory of the Eisenstein integral, Conference on Harmonic Analysis (Univ. Maryland, College Park, Md., 1971), Springer, Berlin, 1972, pp. 123 – 149. Lecture Notes in Math., Vol. 266.
[15] SigurÄ’ur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962.
[16] SigurÄ’ur Helgason, An analogue of the Paley-Wiener theorem for the Fourier transform on certain symmetric spaces, Math. Ann. 165 (1966), 297 – 308. · Zbl 0178.17101 · doi:10.1007/BF01344014 · doi.org
[17] R. Hotta and R. Parthasarathy, Multiplicity formulae for discrete series, Invent. Math. 26 (1974), 133 – 178. · Zbl 0298.22013 · doi:10.1007/BF01435692 · doi.org
[18] Ryoshi Hotta and Nolan R. Wallach, On Matsushima’s formula for the Betti numbers of a locally symmetric space, Osaka J. Math. 12 (1975), no. 2, 419 – 431. · Zbl 0327.53032
[19] K. Johnson, Paley-Wiener theorems for rank one groups (to appear). · Zbl 0433.43009
[20] H. Johnson and N. R. Wallach, Intertwining operators and composition series for the spherical principal series. I, Trans. Amer. Math. Soc. (to appear). · Zbl 0257.22016
[21] D. A. Každan, On the connection of the dual space of a group with the structure of its closed subgroups, Funkcional. Anal. i Priložen. 1 (1967), 71 – 74 (Russian).
[22] A. W. Knapp and E. M. Stein, Intertwining operators for semisimple groups, Ann. of Math. (2) 93 (1971), 489 – 578. · Zbl 0257.22015 · doi:10.2307/1970887 · doi.org
[23] Shoshichi Kobayashi and Katsumi Nomizu, Foundations of differential geometry. Vol. II, Interscience Tracts in Pure and Applied Mathematics, No. 15 Vol. II, Interscience Publishers John Wiley & Sons, Inc., New York-London-Sydney, 1969. · Zbl 0091.34802
[24] Bertram Kostant, On the existence and irreducibility of certain series of representations, Bull. Amer. Math. Soc. 75 (1969), 627 – 642. · Zbl 0229.22026
[25] R. P. Langlands, Dimension of spaces of automorphic forms, Algebraic Groups and Discontinuous Subgroups (Proc. Sympos. Pure Math., Boulder, Colo., 1965) Amer. Math. Soc., Providence, R.I., 1966, pp. 253 – 257.
[26] Yozô Matsushima, On the first Betti number of compact quotient spaces of higher-dimensional symmetric spaces, Ann. of Math. (2) 75 (1962), 312 – 330. · Zbl 0118.38303 · doi:10.2307/1970176 · doi.org
[27] Yozô Matsushima, A formula for the Betti numbers of compact locally symmetric Riemannian manifolds, J. Differential Geometry 1 (1967), 99 – 109. · Zbl 0164.22101
[28] H. P. McKean Jr. and I. M. Singer, Curvature and the eigenvalues of the Laplacian, J. Differential Geometry 1 (1967), no. 1, 43 – 69. · Zbl 0198.44301
[29] G. D. Mostow, Strong rigidity of locally symmetric spaces, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1973. Annals of Mathematics Studies, No. 78. · Zbl 0265.53039
[30] Дискретные подгруппы групп Ли., Издат. ”Мир”, Мосцощ, 1977 (Руссиан). Транслатед фром тхе Енглиш бы О. В. Šварцман; Едитед бы Ѐ. Б. Винберг; Щитх а супплемент ”Аритхметициты оф ирредуцибле латтицес ин семисимпле гроупс оф ранк греатер тхан 1” бы Г. А. Маргулис.
[31] Paul J. Sally Jr., Analytic continuation of the irreducible unitary representations of the universal covering group of \?\?(2,\?), Memoirs of the American Mathematical Society, No. 69, American Mathematical Society, Providence, R. I., 1967. · Zbl 0157.20702
[32] Wilfried Schmid, On a conjecture of Langlands, Ann. of Math. (2) 93 (1971), 1 – 42. · Zbl 0291.43013 · doi:10.2307/1970751 · doi.org
[33] Jean-Pierre Serre, Cohomologie des groupes discrets, Prospects in mathematics (Proc. Sympos., Princeton Univ., Princeton, N.J., 1970) Princeton Univ. Press, Princeton, N.J., 1971, pp. 77 – 169. Ann. of Math. Studies, No. 70 (French).
[34] È. B. Vinberg, Some examples of crystallographic groups in Lobačevskiĭ spaces, Mat. Sb. (N.S.) 78 (120) (1969), 633 – 639 (Russian).
[35] Nolan R. Wallach, Harmonic analysis on homogeneous spaces, Marcel Dekker, Inc., New York, 1973. Pure and Applied Mathematics, No. 19. · Zbl 0265.22022
[36] Nolan R. Wallach, An asymptotic formula of Gelfand and Gangolli for the spectrum of \?\?, J. Differential Geometry 11 (1976), no. 1, 91 – 101. · Zbl 0341.43009
[37] Garth Warner, Harmonic analysis on semi-simple Lie groups. I, Springer-Verlag, New York-Heidelberg, 1972. Die Grundlehren der mathematischen Wissenschaften, Band 188. · Zbl 0265.22020
[38] E. T. Whittaker and G. N. Watson, A course of modern analysis, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1996. An introduction to the general theory of infinite processes and of analytic functions; with an account of the principal transcendental functions; Reprint of the fourth (1927) edition. · JFM 53.0180.04
[39] James Morrow and Kunihiko Kodaira, Complex manifolds, Holt, Rinehart and Winston, Inc., New York-Montreal, Que.-London, 1971. · Zbl 0325.32001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.